if you miss a single tablet then next day take 2 tablets .
but if you miss more than 2tablets in one cycle then their are very high chances of contraceptive failure ,should use additional contraceptive method in that cycle
MS - Obstetrics and Gynaecology, MBBS, DNB (Obstetrics and Gynecology)
Mid cycle spotting can occur while taking OC pills. There is no reason to worry. Wait for your periods for now and see how it goes. I noticed that you weigh very less for your height and age. You may like to consume a nutritious diet as being underweight also leads to menstrual problems.
Were your periods regular before this?
It can be because of hormonal imbalance. Get your thyroid profile, cbc, fsh, prolactin, blood sugar fasting checked from some lab.
If everything is normal then do an ultrasound of abdomen.
Homeopathy is a very effective for this problem n has very encouraging results. And homeopathic medicines are safe and do not have any side effects at all.
If you have been taking Yamini regularly for 1 month, you will not get pregnant. The birth control pill becomes effective after 7 days of continued use.
Also ,there are no follicles which can be fertilized 2 days after the period ends - this is an infertile time of your menstrual cycle. You do not need to take the Unwanted 72 - you will not get pregnant.
I hope that helps.
There is no fixed time in which one bleeds after taking an emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. The next menstrual cycle can be early or delayed as side effects of the pill. You need to do a urine pregnancy test. It should be done 10 days after missing your period. For example, if your date was 10th, then do the test on the 20th. Before that, it can give a false negative or false-positive test.